# SDR ASAA0340354

- Difficulty date: December 8, 2003
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 311A151911
- Condition: Gouged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING SI CHECK, FOUND NR 2 ENGINE PYLON OUTBOARD FAN COWL SUPPORT INBOARD AND OUTBOARD CHORD GOUGED.  REPAIRED IAW EA.  (M)
